| Model Number |
WA22306D |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the hf-resection electrode loop's width of the distal end became narrow.There were no reports of patient involvement.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the cause of the distal end of the product being bent cannot be determined, but deformation due to overload is a possible explanation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.